MathSciNet Relay Station
MathSciNet bibliographic data
MR1925022 49J10 (35J20 49J45 49K20)
Fonseca, Irene; Fusco, Nicola; Marcellini, Paolo An existence result for a nonconvex variational problem via regularity. ESAIM Control Optim. Calc. Var. 7 (2002), 69–95 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement